Question

 Oxycodone troubles, please help!?

Answer HiIf you believe there is the need to take it when you do not have a true physical reason for it, then possibly yes. Have you taken any more and are you continually thinking about wanting to take m... Read More »
http://answers.yahoo.com//question/index?qid=20120820184209AAapimN

Top Q&A For: Oxycodone troubles, please help!

Did I take too much oxycodone?

Throwing up can be a sign you took too much for YOU. everyone is different. If you still feel bad in 2 hours or so you may want to call poison center. AND try NOT to go to sleep until it wears off.... Read More »
http://answers.yahoo.com//question/index?qid=20120829020533AAetcHd

How much for oxycodone?

I don't know how to tell you this, but a bindle of heroin is $10.
http://answers.yahoo.com/question/index?qid=20130425054039AARuQt2

Can i take more oxycodone?

Those are really strong and adictive so id say dont risk it
http://answers.yahoo.com//question/index?qid=20120821163551AACAPYK

How much oxycodone is too much?

A physician will prescribe a safe dose of oxycodone. Any amount of oxycodone over that dosage is very dangerous. Oxycodone can affect your ability to breathe, and too much could lead to respiratory... Read More »
http://www.answerbag.com/q_view/1866462


feedback
loading